# SDR UALA2013060703983

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,861 hours, 12,146 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 654W00372
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER TRANSLATING SLEEVE DAMAGED AT T/E, 4 O'CLOCK POSITION.  REPLACED SLEEVE IAW MM, OPS CHECKED GOOD.
